RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2011, Volume 12, Issue 2, Pages 151–162 (Mi cheb87)  

This article is cited in 7 scientific papers (total in 7 papers)

The two-dimensional Hecke–Kesten problem

A. V. Shutov

Vladimir State University

Full text: PDF file (717 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.21
Received: 03.11.2011

Citation: A. V. Shutov, “The two-dimensional Hecke–Kesten problem”, Chebyshevskii Sb., 12:2 (2011), 151–162

Citation in format AMSBIB
\Bibitem{Shu11}
\by A.~V.~Shutov
\paper The two-dimensional Hecke--Kesten problem
\jour Chebyshevskii Sb.
\yr 2011
\vol 12
\issue 2
\pages 151--162
\mathnet{http://mi.mathnet.ru/cheb87}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2920053}


Linking options:
  • http://mi.mathnet.ru/eng/cheb87
  • http://mi.mathnet.ru/eng/cheb/v12/i2/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Shutov, “Mnogomernye obobscheniya summ drobnykh dolei i ikh teoretiko-chislovye prilozheniya”, Chebyshevskii sb., 14:1 (2013), 104–118  mathnet
    2. A. V. Shutov, “Trigonometric Sums over One-Dimensional Quasilattices of Arbitrary Codimension”, Math. Notes, 97:5 (2015), 791–802  mathnet  crossref  crossref  mathscinet  isi  elib
    3. A. A. Abrosimova, “$\mathrm{BR}$-mnozhestva”, Chebyshevskii sb., 16:2 (2015), 8–22  mathnet  elib
    4. D. V. Kuznetsova, A. V. Shutov, “Exchanged Toric Tilings, Rauzy Substitution, and Bounded Remainder Sets”, Math. Notes, 98:6 (2015), 932–948  mathnet  crossref  crossref  mathscinet  isi  elib
    5. A. V. Shutov, “Trigonometric Integrals over One-Dimensional Quasilattices of Arbitrary Codimension”, Math. Notes, 99:4 (2016), 590–597  mathnet  crossref  crossref  mathscinet  isi  elib
    6. A. A. Zhukova, A. V. Shutov, “O funktsii raspredeleniya ostatochnogo chlena na mnozhestvakh ogranichennogo ostatka”, Chebyshevskii sb., 17:1 (2016), 90–107  mathnet  elib
    7. A. V. Shutov, “Podstanovki i mnozhestva ogranichennogo ostatka”, Chebyshevskii sb., 19:2 (2018), 501–522  mathnet  crossref  mathscinet  elib
  • Number of views:
    This page:198
    Full text:59
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020